# SDR O2GA20200528101

- Difficulty date: May 23, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N1DG
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9156
- Aircraft time: 4,160 hours, 1,490 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 10162001037
- Part serial: NGL150604
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF LANDING GEAR WOULD NOT RETRACT. RETURNED TO KPBI. MAINTENANCE REPLACED THE #3 HYDRAULIC SYSTEM LANDING GEAR SELECTOR VALVE. SYSTEM OPERATIONAL CHECK ACCOMPLISHED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
